# SDR DALA2023062605103

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2825954) DURING INSPECTIONS, CRACK WAS FOUND COMMON TO THE UPPER HORIZONTAL BEAM R/H LOWER CHORD (PN 148A8711-30) BETWEEN BS 1138 AND BS 1148, RBL 25. CRACK WAS REPAIRED PER ERA 609790-14.
